Naturally reductive homogeneous spaces and generalized Heisenberg groups
Compositio Mathematica, Volume 52 (1984) no. 3, p. 389-408
@article{CM_1984__52_3_389_0,
     author = {Tricerri, F. and Vanhecke, L.},
     title = {Naturally reductive homogeneous spaces and generalized Heisenberg groups},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {3},
     year = {1984},
     pages = {389-408},
     zbl = {0551.53028},
     mrnumber = {756730},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_3_389_0}
}
Tricerri, F.; Vanhecke, L. Naturally reductive homogeneous spaces and generalized Heisenberg groups. Compositio Mathematica, Volume 52 (1984) no. 3, pp. 389-408. http://www.numdam.org/item/CM_1984__52_3_389_0/

[1] W. Ambrose and I.M. Singer: On homogeneous Riemannian manifolds. Duke Math. J. 25 (1958) 647-669. | MR 102842 | Zbl 0134.17802

[2] R. Brown and A. Gray: Vector cross products. Comment. Math. Helv. 42 (1967) 222-236. | MR 222105 | Zbl 0155.35702

[3] J.E. D'Atri and H.K. Nickerson: Divergence-preserving geodesic symmetries. J. Differential Geometry 3 (1969) 467-476. | MR 262969 | Zbl 0195.23604

[4] J.E. D'Atri and H.K. Nickerson: Geodesic symmetries in spaces with special curvature tensor. J. Differential Geometry 9 (1974) 251-262. | MR 394520 | Zbl 0285.53019

[5] J.E. D'Atri: Geodesic spheres and symmetries in naturally reductive homogeneous spaces. Michigan Math. J. 22 (1975) 71-76. | MR 372786 | Zbl 0317.53045

[6] J.E. D'Atri: and W. Ziller: Naturally reductive metrics and Einstein metrics on compact Lie Groups. Mem. Amer. Math. Soc. 18 (1979) 215. | MR 519928 | Zbl 0404.53044

[7] A. Gray: Riemannian manifolds with geodesic symmetries of order 3. J. Differential Geometry 7 (1972) 343-369. | MR 331281 | Zbl 0275.53026

[8] A. Kaplan: Riemannian nilmanifolds attached to Clifford modules. Geometriae Dedicata 1 (1981) 127-136. | MR 621376 | Zbl 0495.53046

[9] A. Kaplan: On the geometry of groups of Heisenberg type, to appear in Bull. London Math. Soc. | MR 686346 | Zbl 0521.53048

[10] S. Kobayashi and K. Nomizu: Foundations of differential geometry, I, II. Interscience Publishers, New York (1963 and 1969). | MR 152974 | Zbl 0119.37502

[11] O. Kowalski: Generalized symmetric spaces, Lecture Notes in Mathematics, 805. Springer-Verlag, Berlin/Heidelberg/ New York (1980). | MR 579184 | Zbl 0431.53042

[12] E. Kurcius: 6-dimensional generalized symmetric Riemannian spaces. Ph.D. Thesis, University of Katowice (1978).

[13] J. Szenthe: Sur la connection naturelle à torsion nulle. Acta Sci. Math. (Szeged) 38 (1976) 383-398. | MR 431042 | Zbl 0321.53029

[14] F. Tricerri and L. Vanhecke: Homogeneous structures on Riemannian manifolds, Lecture Note Series of the London Math. Soc., 83. Cambridge Univ. Press (1983). | MR 712664 | Zbl 0509.53043

[15] L. Vanhecke: Some solved and unsolved problems about harmonic and commutative spaces, to appear in Bull. Soc. Math. Belg. | MR 683378 | Zbl 0518.53042

[16] L. Vanhecke and T.J. Willmore: Interaction of tubes and spheres, to appear. | MR 697328 | Zbl 0491.53034

[17] J. Wolf: The geometry and structure of isotropy irreducible homogeneous spaces, Acta Math. 120 (1968) 59-148. | MR 223501 | Zbl 0157.52102